Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the metrization problem and related problems in the theory of abstract sets


Author: E. W. Chittenden
Journal: Bull. Amer. Math. Soc. 33 (1927), 13-34
DOI: https://doi.org/10.1090/S0002-9904-1927-04295-1
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 649--692
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 2 (1937), 133--142
MathSciNet review: 1561315
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04295-1